CureZone   Log On   Join
Re: female hairloss and propecia??
 
  Views: 1,875
Published: 12 years ago
 
This is a reply to # 147,021

Re: female hairloss and propecia??


My daughter had wonderful hair UNTIL she started taking yasmin.....yasmin is a poison, there is no question about it. This is the only pill that there are whole websites devoted to complaints about it, how young women have lost their hair because of yasmin. NO ONE SHOULD TAKE THIS PILL. After stopping the pill, she had major hairloss, and had to go back on it to stop the loss,(which is obviously what they want for you to be forced to take it forever).......but her hair never returned to its previous glory. She also has PCOS. I took her to a doctor affiliated with the best hospitals who said yasmin is the worse choice, and put her on orthcyclen. She just started this.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.500 sec, (1)